# SDR AN0R20171129015

- Difficulty date: October 18, 2017
- Submitted: November 29, 2017
- Operation: General aviation
- Make and model: Doug MD-90-30
- Engine: Iae V2528D5
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 2900154405
- Part serial: DL212
- Condition: Debonded
- Location: Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AREAS OF DEBONDING  COMMON TO THE C DUCT BONDED ASSEMBLY FWD INNER SKIN AND DOUBLER AND MID BUMPER DOUBLER.
